Peri- Nightmare

by Petra
(Palm Bay, Fl)

Hi guys,
I have been taking my progesterone cream since October of 2015. My periods use to be every two weeks and very strong with lots of clothing. Good news, for the last two month my period have been spot on and fairly decent and regular. I have started taking DIM which helped with some of my PMS symptoms. Now for the bad news. I am still dealing with a fuzzy/lightheaded head, heart palpitations, as well as some PMS symptoms. What else can I do to make the rest of these symptoms go away?
Best regards,

Comments for Peri- Nightmare

Click here to add your own comments

May 19, 2016
Re: Peri- Nightmare
by: Anonymous

Hi Petra,

How many milligrams of progesterone cream are you using?

You must use at least 200mg and in your case I would say go right ahead to 400mg until symptoms die down.

It sounds like from your progress but also the worsening pms symptoms that you're using too little.

When you use to little, it actually DRIVES the estrogen up even further. This is bad. The goal is to use enough progesterone to SUPPRESS the estrogen.

Try using more if you're not at at least 400mg already. And it is VERY important to take the exact same dose every day around the same time. Your body depends on it. And please, do not reduce more than 10mg at a time and stay there for a week to allow your body to adjust to the new dosage.

Hope all is well and best regards.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...